How lovely to hear from you. How does your knee feel? And the rash? Are you still in alot of (extra) pain?
Are your pain management team going to supervise you coming off those tablets, do you think? At the moment I'm decreasing the Oxycontin and increasing the gabapentin, so the pain nurse is ringing me regularly to ask about withdrawal symptoms and side effects. Could they lower the dose of the venlafaxine gradually, rather than miss a tablet out straight away? It sounds very complicated Sue. By the way, any news about a date for Stanmore, or are they still thinking about Bath? (Sorry if you've already explained this, my mind's on other things lately.
Well, I spoke to my pain nurse earlier. We didn't get on to pain relief for the other pains - I sort of think 'one thing at a time' . I'm increasing the dose of Gabapentin now, so we'll see how that goes. Here's hoping... I felt quite despondent for a while yesterday. Daft really, because I've been without pain killers all this time (not by choice), but I'm really hoping that, with the pain nurse's help, I'll find something that will help me to lead a nearer-to-normal life, along with other pain management strategies, etc.